# SDR 2020FA0000529

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: General aviation
- Aircraft: N111SS
- Make and model: Beech 300BEECH
- Aircraft serial: FA4
- Aircraft time: 1,286 hours, 5,195 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 10138800521
- Part serial: 138M
- Condition: Faulted
- Location: Hyd System
- Part time: 1,286 hours, 5,195 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER TAKE OFF, THE GEAR WAS RETRACTED NORMALLY.  UPON APPROACH, THE GEAR HANDLE WAS SELECTED DOWN, BUT THERE WAS NO GEAR MOVEMENT AND NO LIGHT INDICATION.  PILOT INDICATED HE CHECKED THE CONTROL BREAKER AND FOUND IT POPPED.  HE RESET THE BREAKER AND TRIED TO PUT GEAR DOWN WITH NO RESPONSE.  PILOT THEN INITIATED QRH WITH NO RESPONSE AND THEN PUT GEAR DOWN SUCCESSFULLY WITH THE EMERGENCY EXTENSION PUMP, INCLUDING 3 GREEN DOWN AND LOCKED LIGHTS.  AIRCRAFT LANDED SUCCESSFULLY WITH NO DAMAGE OR FURTHER INCIDENT.
